Alert archive / Texas / Gale Warnings in 2009

Gale Warning 2, NWS Brownsville, TX

December 15, 2009

NWS Brownsville, TX issued this gale warning at Dec 15, 2009, 8:42 PM CST. It took effect at Dec 15, 2009, 9:00 PM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 15, 2009, 8:42 PM CST (02:42 UTC)
In effect from
Dec 15, 2009, 9:00 PM CST
Expired
Dec 16, 2009, 8:53 PM CST
In force
24 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WHUS74 KBRO 160242
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
842 PM CST TUE DEC 15 2009

...WINDS AND SEAS TO INCREASE OVERNIGHT...

.THE PRESSURE GRADIENT HAS STRENGTHENED WEST OF A COLD FRONT THAT
MOVED THROUGH THE COASTAL WATERS EARLIER TODAY. GALE FORCE GUSTS
HAVE BEEN REPORTED THIS EVENING BY BUOY 20 APPROXIMATELY 50 MILES
NORTHEAST OF PORT MANSFIELD. AN AREA OF LOW PRESSURE IS FORECAST
TO DEVELOP ALONG THE COLD FRONT LATE TONIGHT AND INTENSIFY
WEDNESDAY. THIS SHOULD RESULT IN SUSTAINED WINDS REACHING GALE
FORCE 20 TO 60 MILES EAST OF SOUTH PADRE AND FREQUENT GUSTS TO
GALE FORCE FROM THE COAST OUT TO 20 MILES. THE STRONG WINDS SHOULD
PERSIST THROUGH WEDNESDAY WITH A SLOW DIMINISHING WEDNESDAY NIGHT.

GMZ170-175-161000-
/O.UPG.KBRO.SC.Y.0106.000000T0000Z-091216T1200Z/
/O.NEW.KBRO.GL.W.0002.091216T0300Z-091217T0000Z/
/O.UPG.KBRO.GL.A.0001.091216T1200Z-091217T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
842 PM CST TUE DEC 15 2009

...GALE WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 40
KNOTS OR GREATER CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY. SEAS
OF 10 TO 14 FEET WITH OCCASIONAL WAVES TO 16 FEET ARE ANTICIPATED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ150-155-161000-
/O.UPG.KBRO.SC.Y.0106.000000T0000Z-091217T1200Z/
/O.NEW.KBRO.GL.W.0002.091216T0300Z-091217T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
842 PM CST TUE DEC 15 2009

...GALE WARNING IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS OF
35 TO 40 KNOTS CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY. SEAS OF
9 TO 12 FEET WITH OCCASIONAL WAVES TO 14 FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-161000-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
842 PM CST TUE DEC 15 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY. 

NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
WILL BE COMMON THROUGH WEDNESDAY. BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GB
4 follow-up statements
353 
WHUS74 KBRO 160927
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
327 AM CST WED DEC 16 2009

GMZ150-155-170-175-161800-
/O.CON.KBRO.GL.W.0002.000000T0000Z-091217T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
327 AM CST WED DEC 16 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND 35
KNOTS CAN BE EXPECTED THROUGH THE DAY WEDNESDAY. SEAS OF 10 TO 14
FEET ARE ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-161800-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
327 AM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY. 

NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
WILL BE COMMON THROUGH WEDNESDAY. BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
739 
WHUS74 KBRO 161508
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
908 AM CST WED DEC 16 2009

GMZ170-175-162315-
/O.EXT.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
908 AM CST WED DEC 16 2009

...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. 

NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND
35 KNOTS CAN BE EXPECTED THROUGH THE DAY TODAY. SURFACE LOW
PRESSURE DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY
AND TONIGHT WILL CONTINUE TO PRODUCE NORTH WINDS OF 25 TO 30 KNOTS
WITH FREQUENT GUSTS TO NEAR 35 KNOTS ACROSS THE FAR OFFSHORE
WATERS THIS EVENING. SEAS OF 10 TO 14 FEET CAN BE EXPECTED TODAY
AND TONIGHT AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ150-155-162315-
/O.CON.KBRO.GL.W.0002.000000T0000Z-091217T0000Z/
/O.NEW.KBRO.SC.Y.0107.091217T0000Z-091217T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
908 AM CST WED DEC 16 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING. 

NORTH TO NORTHEAST WINDS OF 25 TO 30 KNOTS WITH GUSTS AROUND
35 KNOTS CAN BE EXPECTED THROUGH THE DAY TODAY. SURFACE LOW
PRESSURE DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY
AND TONIGHT WILL PRODUCE NORTH WINDS OF 20 TO 25 KNOTS WITH
FREQUENT GUSTS TO NEAR 30 KNOTS ACROSS THE NEAR OFFSHORE WATERS THIS
EVENING. SEAS OF 9 TO 11 FEET CAN BE EXPECTED TODAY AND TONIGHT AS
A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-162315-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
908 AM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY. 

NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO NEAR 30
KNOTS WILL BE COMMON THROUGH THE DAY TODAY. SURFACE LOW PRESSURE
DEVELOPING ACROSS THE WESTERN GULF OF MEXICO LATER TODAY AND
TONIGHT WILL CONTINUE TO PRODUCE NORTH WINDS OF 20 TO 25 KNOTS WITH
FREQUENT GUSTS TO NEAR 30 KNOTS ACROSS THE LAGUNA MADRE THIS
EVENING. VERY ROUGH BAY WATERS CAN BE EXPECTED TODAY AND TONIGHT
AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CASTILLO
553 
WHUS74 KBRO 170047 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
647 PM CST WED DEC 16 2009

GMZ170-175-170900-
/O.CON.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
647 PM CST WED DEC 16 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY FOR THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL
MILES OFFSHORE. 

NORTH WINDS OF 20 TO 30 KNOTS WITH GUSTS AROUND 35 KNOTS CAN BE
EXPECTED OVERNIGHT TONIGHT...AS SURFACE LOW PRESSURE CONTINUES TO
DEVELOP ALONG THE LOWER TEXAS COAST...AND INTERACT WITH SURFACE
HIGH PRESSURE CENTERED OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS
FROM 10 TO 14 FEET IN ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS OR FREQUENT GUSTS
ABOVE 34 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE
NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ130-132-135-170900-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
647 PM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY FOR THE LAGUNA MADRE. 

NORTH WINDS AROUND 20 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT...
AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER TEXAS
COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED OVER
LAREDO. MARINERS ON THE LAGUNA MADRE CAN ALSO EXPECT ROUGH BAY
WATERS IN ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170900-
/O.CON.KBRO.SC.Y.0107.000000T0000Z-091217T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
647 PM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND OUT TO 20
NAUTICAL MILES. 

NORTH WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT
...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER
TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED
OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 9 TO 11 FEET IN
ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TOMASELLI
682 
WHUS74 KBRO 170253
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 PM CST WED DEC 16 2009

GMZ170-175-171100-
/O.CAN.KBRO.GL.W.0002.000000T0000Z-091217T1200Z/
/O.EXB.KBRO.SC.Y.0107.000000T0000Z-091218T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
853 PM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY FOR
THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60
NAUTICAL MILES OFFSHORE. THE GALE WARNING HAS BEEN CANCELLED.

NORTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT
...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER
TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED
OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 9 TO 11 FEET IN
ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-171100-
/O.EXT.KBRO.SC.Y.0107.000000T0000Z-091218T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
853 PM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
THURSDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 20 NAUTICAL MILES OFFSHORE.

NORTH WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT
...AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER
TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED
OVER LAREDO. MARINERS CAN ALSO EXPECT SEAS FROM 8 TO 10 FEET IN
ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-171100-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-091217T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
853 PM CST WED DEC 16 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY FOR THE LAGUNA MADRE. 

NORTH WINDS AROUND 20 KNOTS CAN BE EXPECTED OVERNIGHT TONIGHT...
AS SURFACE LOW PRESSURE CONTINUES TO DEVELOP ALONG THE LOWER
TEXAS COAST...AND INTERACT WITH SURFACE HIGH PRESSURE CENTERED
OVER LAREDO. MARINERS ON THE LAGUNA MADRE CAN ALSO EXPECT ROUGH
BAY WATERS IN ASSOCIATION WITH THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TOMASELLI

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 15, 2:10 PM CST, 6 hours 32 minutes earlier.

Area forecast discussion, Dec 15, 2:10 PM CST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
210 PM CST TUE DEC 15 2009

.DISCUSSION...DEEP SOUTH TX WILL REMAIN IN THE GRIPS OF A COOL AND
WET WX PATTERN DURING THE NEXT COUPLE DAYS. COLD FRONT CONTINUES
TO MAKE PROGRESS SWD THRU OUR CWA AND SHOULD CLEAR BY TNGT. SCT
SHOWERS WILL CONTINUE ACROSS OUR INLAND COUNTIES THRU THIS AFTN
INTO THIS EVE. HEAVIER PCPN STILL ACROSS OFFSHORE MARINE ZONES
WILL CONTINUE NEWD. ANTICIPATE COVERAGE TO INCREASE OVRNGT AS
OVERRUNNING SETS UP WITH GOOD S/W ENERGY MOVG THRU IN SW FLOW
ALOFT. CONDITIONS WILL REMAIN RIPE FOR GOOD RAINS THRU WED WITH
TOTALS IN SOME AREAS POSSIBLE EXCEEDING 2 INCHES BY EARLY THU.
COASTAL LOW DEVELOPING OFFSHORE TO OUR SE ON WED AND THEN LIFT TWD
THE NE BY WED NGT. INCOMING SFC HIGH PRESSURE TO OUR NW WILL
PROVIDE A TIGHT PRESSURE GRADIENT NEAR COASTAL COUNTIES AND EWD. A
CHILLY RAW AND DAMP DAY ON THE WAY FOR WED WITH TEMPS NOT GOING
ANYWHERE. READINGS WILL LIKELY REMAIN IN THE 40S TO AROUND 50 AT
THE WARMEST. COOLER THEN NORMAL TREND CONTINUES THRU THE END OF
THE WEEK. UPPER TROF AXIS WILL SWING THRU ON THU WITH NW FLOW
ALOFT TAKING HOLD BY EARLY FRI. PCPN WILL COME TO AN END AT THAT
TIME WITH CLDS LIKELY REMAINING INTO FRI. SOME BREAKS SHOULD BEGIN
TO APPEAR ON FRI WITH A BETTER CHC FOR SUNSHINE DURING THE
UPCOMING WEEKEND. TEMPS WILL MODERATE AT THIS TIME AS SE FLOW
RETURNS BY THE END OF THE WEEKEND.

&&

.AVIATION...IFR CONDITIONS WILL CONTINUE IN THE SHORT TERM THROUGH
WEDNESDAY. A COLD FRONT IS PRODUCING BREEZY AND GUSTY NORTH WINDS
WHICH WILL CONTINUE THROUGH TOMORROW. LIGHT RAIN AND DRIZZLE WILL
ALSO BE PART OF THE MIX IN THIS OVER RUNNING SCENARIO.

&&

.MARINE...COLD FRONT NOW MOVING THROUGH THE MARINE AREAS WITH SMALL
CRAFT ADVISORY CONDITIONS ONGOING. GUSTS ARE JUST SHY OF GALE FORCE
AND WILL NEED TO BE MONITORED. SEAS HAVE BUILT QUICKLY TO BETWEEN 7
AND 8 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  50  53  47  61 /  90  80  80   0
BROWNSVILLE          50  51  45  60 /  90  80  80   0
HARLINGEN            49  50  44  61 /  90  80  80   0
MCALLEN              47  48  44  63 /  90  70  70   0
RIO GRANDE CITY      45  49  43  62 /  90  50  50   0
SOUTH PADRE ISLAND   52  55  47  62 /  90  80  80   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST THURSDAY FOR
     GMZ130-132-135.

     GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
     FOR GMZ170-175.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR GMZ170-175.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ150-155.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SYNOPTIC/GRIDS...VIPOND-57
MARINE/AVIATION...MILLER-54
MESOSCALE/FXC...MARTINEZ
Hazardous weather outlook, Dec 15, 1:02 PM CST, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
102 PM CST TUE DEC 15 2009

TXZ248>257-161915-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
102 PM CST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LOW CEILING AND VISIBILITY WILL CAUSE INCREASED RISK FOR
AVIATION INTERESTS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-161915-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
102 PM CST TUE DEC 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

POST FRONTAL SMALL CRAFT ADVISORY CONDITIONS FOR STRONG NORTH
WINDS AND BUILDING SEAS. HIGH RISK OF RIP CURRENTS AT AREA
BEACHES. REDUCED MARINE VISIBILITY IN LIGHT FOG POSSIBLE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG NORTH WINDS AND HIGH SEAS THROUGH THURSDAY. GALE WATCH IN
EFFECT WEDNESDAY FOR THE FAR OFFSHORE MARINE ZONES. ELEVATED RIP
CURRENT RISK WILL CONTINUE LATE IN THE WEEK.

NORTH WINDS MAY INCREASE TO NEAR SMALL CRAFT ADVISORY CONDITIONS
SATURDAY WITH A REINFORCING HIGH PRESSURE AIR MASS.

NEXT COLD FRONT LATE MONDAY MAY BRING STRONG NORTH WINDS AND
BUILDING SEAS...WITH SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 9:08 AM CSTSmall Craft AdvisoryBRO49 hr
Dec 16, 9:50 AM CSTAreal Flood AdvisoryBROKenedy, Willacy115 min

Nearby

Gale Warnings in Texas, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.